# SDR DALA2025051503774

- Difficulty date: May 15, 2025
- Submitted: May 15, 2025
- Operation: Air carrier
- Aircraft: N308DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55101
- Aircraft time: 11,721 hours, 5,376 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Longeron
- Condition: Cracked
- Location: Wng-Bdy Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WTB FAIRING INSP TASK CARD 5352-01038-01B-AD RELATED. STEP 4. LONGERON P/N C02383111-002 @ RBL40 OB SIDE ABOUT 2 FEET FROM FWD EDGE CRACK APPROX 3" LONG. LOCKED OUT RAD ALT 1, 2 AND 3 PER A220 AMP 34-44. REMOVED RAD ALT ANTENNA 3 PER A220 AMP 34-44. REMOVED PANEL 195GB PER AMP A220-53-82-85. REMOVED LONGERON P/N C02383111-002 PER AMDS WORK CARD 5352-01038-05B. (TJ 538079) INSTALLED RBL LONGERON P/N C02383111-002 PER STEP 7 OF AMDS WORK CARD 5352-01038-05B. INSTALLED PANEL 195GB PER AMP A220-53-82. REINSTALLED RAD ALT ANTENNA 3 PER A220 AMP 34-44. OPS CK GOOD (TJ 538079) PERFORMED AFCS OPS TEST PER A220 AMP 22-11. OPS CHECK OK. NO FAULTS NOTED AT THIS TIME. (LP# 7523328)
